American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76N15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Frédéric Coquel, Edwige Godlewski, Khalil Haddaoui, Claude Marmignon and Florent Renac. Choice of measure source terms in interface coupling for a model problem in gas dynamics. Math. Comp. 85 (2016) 2305-2339.
Abstract, references, and article information   
View Article: PDF

[2] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265. MR 3186235.
Abstract, references, and article information
View Article: PDF

[3] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218. MR 2953100.
Abstract, references, and article information
View Article: PDF

[4] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44. MR 2920613.
Abstract, references, and article information
View Article: PDF

[5] Gui-Qiang G. Chen and Mikhail Feldman. Comparison principles for self-similar potential flow. Proc. Amer. Math. Soc. 140 (2012) 651-663. MR 2846335.
Abstract, references, and article information   
View Article: PDF

[6] Denis Serre. Von Neumann's comments about existence and uniqueness for the initial-boundary value problem in gas dynamics. Bull. Amer. Math. Soc. 47 (2010) 139-144. MR 2566448.
Abstract, references, and article information   
View Article: PDF

[7] Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin. The interface coupling of the gas dynamics equations. Quart. Appl. Math. 66 (2008) 659-705. MR 2465140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information   
View Article: PDF

[9] Jean-François Coulombel and Thierry Goudon. The strong relaxation limit of the multidimensional isothermal Euler equations. Trans. Amer. Math. Soc. 359 (2007) 637-648. MR 2255190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christophe Berthon. Numerical approximations of the 10-moment Gaussian closure. Math. Comp. 75 (2006) 1809-1831. MR 2240636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-François Coulombel. From gas dynamics to pressureless gas dynamics. Proc. Amer. Math. Soc. 134 (2006) 683-688. MR 2180884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fumioki Asakura. Wave-front tracking for the equations of isentropic gas dynamics. Quart. Appl. Math. 63 (2005) 20-33. MR 2126567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Gottlieb and Roger Temam. Spatial discretization of the dusty gas equations. Quart. Appl. Math. 62 (2004) 181-199. MR MR2032578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yong Jung Kim. A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions. Quart. Appl. Math. 59 (2001) 637-665. MR MR1866552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Hermano Frid. Periodic solutions of conservation laws constructed through Glimm scheme. Trans. Amer. Math. Soc. 353 (2001) 4529-4544. MR 1851182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] O. P. Chandna and I. Husain. Exact solutions of compressible plane potential flows---a new method. Quart. Appl. Math. 59 (2001) 175-191. MR MR1811102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Gui-Qiang Chen and Hermano Frid. Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations. Trans. Amer. Math. Soc. 353 (2001) 1103-1117. MR 1804414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jiaxin Hu. Two-dimensional Riemann problem for pressureless gas dynamics equations with functional solutions. Quart. Appl. Math. 58 (2000) 251-264. MR MR1753398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Wancheng Sheng and Tong Zhang. The Riemann problem for the transportation equations in gas dynamics. Memoirs of the AMS 137 (1999) MR 1466909.
Book volume table of contents   

[20] Gui-Qiang Chen. Remarks on DiPerna's paper ``Convergence of the viscosity method for isentropic gas dynamics''. Proc. Amer. Math. Soc. 125 (1997) 2981-2986. MR 1403118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. L. Sachdev, S. Dowerah, B. Mayil Vaganan and Varughese Philip. Exact analysis of a nonlinear partial differential equation of gas dynamics. Quart. Appl. Math. 55 (1997) 201-229. MR MR1447575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Brahim Khobalatte and Benoît Perthame. Maximum principle on the entropy and second-order kinetic schemes . Math. Comp. 62 (1994) 119-131. MR 1208223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gui Qiang Chen and Jian-Guo Liu. Convergence of second-order schemes for isentropic gas dynamics . Math. Comp. 61 (1993) 607-627. MR 1185239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. A. Lacey and J. L. Vázquez. Interaction of gas fronts. Quart. Appl. Math. 50 (1992) 469-478. MR MR1178428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] P. L. Sachdev, Neelam Gupta and D. S. Ahluwalia. Exact analytic solutions describing unsteady plane gas flows with shocks of arbitrary strength. Quart. Appl. Math. 50 (1992) 677-726. MR MR1193662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Hai Tao Fan. The structure of solutions of gas dynamic equations and the formation of the vacuum state. Quart. Appl. Math. 49 (1991) 29-48. MR MR1096230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Dietmar Kröner. Absorbing boundary conditions for the linearized Euler equations in $2$-D . Math. Comp. 57 (1991) 153-167. MR 1079023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. David Logan. Wave propagation in a qualitative model of combustion under equilibrium conditions. Quart. Appl. Math. 49 (1991) 463-476. MR MR1121679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Leif Rongved. Fluid dynamics of an expanding ideal fluid. Quart. Appl. Math. 47 (1989) 735-745. MR MR1031688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Michael Shearer. Dynamic phase transitions in a van der Waals gas. Quart. Appl. Math. 46 (1988) 631-636. MR 973380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia